# SDR 99ZZZX2366

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737-300
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Housing
- Part number: 654468311
- Condition: Cracked
- Location: Hydraulic Pump
- Component: 654468117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSY CRACKED AT PRESSURE PORT.
